Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Why am I having less bleeding during periods after a abortion ?

I am 30 years. I have two children. During the year 2006 I have aborted 3 months my pregnency by taking pills priscribed by a woman gynicoligist. Then got tubectamy operation during the same year. For the past 4 years very very low bleeding during my mesestral time but came it timely ( every 28 to 30 days). What is my problem? is it serious to me? any further complications? should I go for any treatment or tests?
Asked On : Mon, 22 Aug 2011
Answers:  2 Views:  143
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
welcome to HealthcareMagic
Your periods of 28-30 days are perfectly normal and the bleeding if it is low then it can be due to anaemia; or hormonal imbalance which should not be a serious problem.Get tested for anaemia and also see if you have bleeding of periods for 3-4 days in every cycle it can be normal for you.If you are worried you can get tested and consult a Gynaecologist.
Answered: Mon, 22 Aug 2011
I find this answer helpful
Pediatrician, Infectious Diseases Dr. Hema Yadav's  Response
Welcome to healthcare magic.
If you have regular cycles then most probably the cause could be in uterus .Your problem can be diagnosed only after detailed history and examination.It can be due to hormonal imbalance like thyroid or ovarian disease or disease of uterus or any chronic systemic illness.If you have no other complaints it doesn't seem serious but it is best to consult a gynaecologist once to clear all may then get an ultrasound and blood tests as per their advice.
Answered: Mon, 22 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor